MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3543007MC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Local Reaction (2035)
| Date of Event |
04/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: left rupture and local recation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 71-year-old female patient underwent primary breast augmentation with a 300cc mentor memorygel breast implant on both sides and experienced bilateral swelling, discomfort, and breast implant rupture postoperatively; confirmed via mri.The issue was diagnosed after physical.As a result, the devices were explanted on (b)(6) 2022.This supplemental medwatch report is for the patient¿s left-sided device.
Additional Manufacturer Narrative
On june 21, 2022, mentor became aware of the following and corresponding fields have been updated on this form: patient is caucasian; fields a5, and a6 have been updated; date of adverse event was (b)(6) 2022; field b3 has been updated; date of implant was (b)(6) 2001; field d6a has been updated.On june 22, 2022, mentor became aware that patient experienced left side rupture, and right side gel bleed and replacement devices used on (b)(6) 2022 were catalog number 3507300mc; serial number (b)(6) on the left side, and catalog number 3507300mc; serial number (b)(6) on the right side.This supplemental medwatch report is for the patient¿s left-sided device.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
As reported under previous follow up number 1, on (b)(6) 2022, mentor became aware that patient experienced left side rupture, and right side gel bleed and replacement devices used on (b)(6) 2022 were catalog number 3507300mc; serial number (b)(6) on the left side, and catalog number 3507300mc; serial number (b)(6) on the right side.Reason for device explant and/or reoperation: left rupture and local reaction this supplemental medwatch report is for the patient¿s left-sided device.Manufacturer¿s reference number: (b)(4).